# SDR DL76L010371

- Difficulty date: March 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 18,387 hours, 2,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGNCY BATTERY CHARGER AT ROWS 6 A& B FAILED.  REPLACED BATTERY CHARGER.
